Yi Li

Yi Li

Postdoc

Faculty or Centre Faculté des Sciences, de la Technologie et de la Communication
Research Unit Mathématiques
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E05 0525-030
Email
Telephone (+352) 46 66 44 5075
Fax (+352) 46 66 44 35075
powered by
orbilu.uni.lu

2018

Full Text
See detailHarnack estimates for a nonlinear parabolic equation under Ricci flow
Li, Yi; Zhu, Xiaorui

in Differential Geometry & its Applications (2018), 56

Top of Page

2017

Full Text
See detailHarnack estimates for a heat-type equation under the geometric flow
Li, Yi; Zhu, Xiaorui

E-print/Working paper (2017)

Full Text
See detailHarnack estimates for nonlinear parabolic equations under the Ricci flow
Li, Yi; Zhu, Xiaorui

E-print/Working paper (2017)

Top of Page

2016

Full Text
See detailLong time existence of Ricci-harmonic flow
Li, Yi

in Frontiers of Mathematics in China (2016), 11(5), 1313-1334

Full Text
See detailHarnack estimates for a heat-type equation under the Ricci flow
Li, Yi; Zhu, Xiaorui

in Journal of Differential Equations (2016), 260(4), 3270-3301

Top of Page

2015

Full Text
See detailLi-Yau-Hamilton estimates and Bakry-Emery-Ricci curvature
Li, Yi

in Nonlinear Analysis: Theory, Methods & Applications (2015), 113

Full Text
See detailA geometric heat flow for vector fields
Li, Yi; Liu, KeFeng

in Science China Mathematics (2015), 58(4), 673-688

Top of Page

2014

Full Text
See detailOn an extension of the H^k mean curvature flow of closed convex hypersurfaces
Li, Yi

in Geometriae Dedicata (2014), 172(1), 147-154

Full Text
See detailEigenvalues and entropies under the harmonic-Ricci flow
Li, Yi

in Pacific Journal of Mathematics (2014), 267(1), 141-184

Full Text
See detailA priori estimates for Donaldson's equation over compact Hermitian manifolds
Li, Yi

in Calculus of Variations & Partial Differential Equations (2014), 50(3-4), 867-882

Full Text
See detailMabuchi and Aubin-Yau functionals over complex surfaces
Li, Yi

in Journal of Mathematical Analysis and Applications (2014), 416(1), 81-98

Full Text
See detailLi-Yau estimates for a nonlinear parabolic equation on manifolds
Li, Yi; Zhu, Xiaorui

in Mathematical Physics, Analysis and Geometry (2014)

Top of Page

2012

Full Text
See detailOn an extension of the H^k n curvature flow
Li, Yi

in Science China Mathematics (2012), 55(1), 99-118

Top of Page

2011

Full Text
See detailHarnack inequality for the negative power Gaussian curvature flow
Li, Yi

in Proceedings of the American Mathematical Society (2011), 139(10), 3070-3717

Top of Page

2010

Top of Page

2008

Full Text
See detailLocalization, Hurwitz numbers and the Witten conjecture
Li, Yi; Chen, Lin; Liu, Kefeng

in Asian Journal of Mathematics (2008), 12(4), 511-518

Top of Page

2006

Full Text
See detailSome results of the Mariño-Vafa formula
Li, Yi

in Mathematical Research Letters (2006), 13(5-6), 847-864

Top of Page